Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 03:33:12 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635321
  • Total Topics: 48190
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stomach issues  (Read 983 times)

0 Members and 1 Guest are viewing this topic.

Offline virgo71

  • Member
  • Posts: 23
Stomach issues
« on: January 19, 2007, 10:29:57 PM »
I found on 10/19 and didn't have any symptoms. My stomach was a little off after I went out and drank but other then that I was basically fine. The meds kicked my ass at first and then my body adjusted and I started Atripla 2 months ago with zero problems. The last few days my stomach feels the same way it did before I found out except it like this about 70% of the time. Food or drink doesn't really spark it and I was just wondering if it could be my body adjusting still or if it could be something more serious? I am fine otherwise, no fever, not tired nothing.
Any thoughts would be appreciated.

Thanks! :)

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: Stomach issues
« Reply #1 on: January 20, 2007, 04:11:59 AM »
Just wondering if you talked to your doctor about this? It could be something else..
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline virgo71

  • Member
  • Posts: 23
Re: Stomach issues
« Reply #2 on: January 20, 2007, 08:41:36 AM »
Monday, I thought I would just ask here since it was the weekend.

Offline J.R.E.

  • Member
  • Posts: 7,113
  • Joined Dec-2003 Living positive, since 1985.
Re: Stomach issues
« Reply #3 on: January 20, 2007, 08:45:30 AM »
Heelo,

There are all kinds of nasty little infections that one can get in the gut, an intestinal track, related to HIV. I had a bad one, back in 2002 that required Cipro, to help clear it up. It's good that your going to your doctor, you will get better answers. Let us know how you make out...



Take care of yourself------Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline poet

  • Member
  • Posts: 934
  • Poet living and working in Central Maine
Re: Stomach issues
« Reply #4 on: January 20, 2007, 06:13:52 PM »
Not being a doctor and this being the weekend, I would assume that it's not the meds. since you have been on them with no problem for 2 months.  If you can, keep track of exactly what you mean, what you are feeling, where you are feeling it, how long you feel what.  The more information, the more exact information you can pass along to your doctor (as opposed to my stomach hurts, not that you have said this) the easier and faster it will be for him or her to pinpoint the problem.  Best, Win
Winthrop Smith has published three collections of poetry: Ghetto: From The First Five; The Weigh-In: Collected Poems; Skin Check: New York Poems.  The last was published in December 2006.  He has a work-in-progress underway titled Starting Positions.

Offline Eldon

  • Member
  • Posts: 2,664
Re: Stomach issues
« Reply #5 on: January 20, 2007, 06:18:55 PM »
Virgo71: It may sound strange to you but your inner anxiety does trigger your body's physical symptoms as well. "It is called butterflies" in the stomach combined with other causes that you may not be aware of. Should your stomach persit with its reaction from something that is causing the reaction, a good suggestion would be to check with your Doctor to seek a remedy for this situation.


"What Can I do today to make a better Tomorrow?"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.